Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 55, NWS Mobile, AL

November 26, 2014

NWS Mobile, AL issued this small craft advisory at Nov 26, 2014, 3:05 AM CST. It took effect at Nov 26, 2014, 9:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2014, 3:05 AM CST (09:05 UTC)
In effect from
Nov 26, 2014, 9:00 PM CST
Expired
Nov 27, 2014, 9:00 AM CST
In force
12 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WHUS74 KMOB 260905
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
305 AM CST WED NOV 26 2014

...ANOTHER ROUND OF STRONG WINDS WILL AFFECT THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS TONIGHT THROUGH EARLY THURSDAY
MORNING...

.WHILE OFFSHORE WINDS WILL DIMINISH EARLY THIS MORNING...ANOTHER
ROUND OF STRONG WINDS ARE EXPECTED TO DEVELOP TONIGHT IMMEDIATELY
AHEAD OF AND IN THE WAKE OF A FAST MOVING FRONT. 

GMZ650-655-670-675-261215-
/O.CON.KMOB.SC.Y.0054.000000T0000Z-141126T1200Z/
/O.NEW.KMOB.SC.Y.0055.141127T0300Z-141127T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
305 AM CST WED NOV 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
THURSDAY. A SMALL CRAFT ADVISORY ALSO REMAINS IN EFFECT UNTIL 6 AM
CST EARLY THIS MORNING.

* WINDS: NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS EARLY THIS
  MORNING...DIMINISHING THROUGH THE DAY TODAY. WEST WINDS INCREASE TO
  AROUND 20 KNOTS BY LATE THIS EVENING...BECOMING NORTHWEST 20 TO 25
  KNOTS AFTER MIDNIGHT. 

* SEAS: 2 TO 4 FEET WITHIN 20 NM AND 3 TO 5 FEET FURTHER OFFSHORE
  EARLY THIS MORNING. SEAS WILL SUBSIDE LATER THIS MORNING...BUT WILL
  BUILD ONCE AGAIN TONIGHT TO 3 TO 6 FEET...HIGHEST FAR OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
874 
WHUS74 KMOB 261247
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
647 AM CST WED NOV 26 2014

...ANOTHER ROUND OF STRONG WINDS WILL AFFECT THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS TONIGHT THROUGH EARLY THURSDAY
MORNING...

.WHILE OFFSHORE WINDS WILL DIMINISH EARLY THIS MORNING...ANOTHER
ROUND OF STRONG WINDS ARE EXPECTED TO DEVELOP TONIGHT IMMEDIATELY
AHEAD OF AND IN THE WAKE OF A FAST MOVING FRONT.

GMZ650-655-670-675-262100-
/O.CON.KMOB.SC.Y.0055.141127T0300Z-141127T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
647 AM CST WED NOV 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST THURSDAY. 

* WINDS: WEST WINDS INCREASE TO AROUND 20 KNOTS BY LATE THIS
  EVENING...BECOMING NORTHWEST 20 TO 25 KNOTS AFTER MIDNIGHT.

* SEAS: BUILDING TONIGHT TO 3 TO 6 FEET...HIGHEST FAR OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
148 
WHUS74 KMOB 261946
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
146 PM CST WED NOV 26 2014

...ANOTHER ROUND OF STRONG WINDS WILL AFFECT THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS TONIGHT THROUGH EARLY THURSDAY
MORNING...

.WHILE LIGHT TO MODERATE WEST WINDS ARE BEING OBSERVED OVER THE
COASTAL WATERS TODAY...ANOTHER ROUND OF STRONG WEST THEN NORTHWESTERLY
WINDS ARE EXPECTED TO DEVELOP TONIGHT IMMEDIATELY AHEAD OF AND IN THE
WAKE OF A FAST MOVING COLD FRONT.

GMZ650-655-670-675-270400-
/O.CON.KMOB.SC.Y.0055.141127T0300Z-141127T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
146 PM CST WED NOV 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM CST THURSDAY. 

* WINDS: WEST WINDS INCREASE TO AROUND 20 KNOTS BY LATE THIS 
  EVENING...BECOMING NORTHWEST 20 TO 25 KNOTS AFTER MIDNIGHT. 

* SEAS: BUILDING TONIGHT TO 3 TO 6 FEET...HIGHEST FAR OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
825 
WHUS74 KMOB 270411
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1011 PM CST WED NOV 26 2014

...SMALL CRAFT ADVISORY IN EFFECT FOR THE MISSISSIPPI SOUND...
LOWER MOBILE BAY...AND THE ALABAMA AND NORTHWEST FLORIDA GULF 
WATERS THROUGH EARLY THURSDAY MORNING...

.WEST TO SOUTHWEST WINDS WERE INCREASING ALONG WITH BUILDING SEAS
LATE THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. THE FRONT IS
EXPECTED TO QUICKLY PUSH OFFSHORE LATE TONIGHT...WITH STRONG
NORTHWEST TO NORTH FLOW SPREADING ACROSS THE MISSISSIPPI
SOUND...LOWER MOBILE BAY...AND THE GULF WATERS OF ALABAMA AND
NORTHWEST FLORIDA OUT TO 60 NAUTICAL MILES THROUGH EARLY THURSDAY
MORNING.

GMZ631-632-271215-
/O.EXA.KMOB.SC.Y.0055.000000T0000Z-141127T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1011 PM CST WED NOV 26 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THURSDAY. 

* WINDS: SOUTHWEST TO WEST WINDS AROUND 20 KNOTS LATE THIS
  EVENING...BECOMING NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL HIGHER
  GUSTS AFTER MIDNIGHT.

* BAYS AND SOUNDS: BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-271215-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-141127T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1011 PM CST WED NOV 26 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY.

* WINDS: WEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS THIS
  EVENING...BECOMING NORTHWEST AFTER MIDNIGHT.

* SEAS: BUILDING TO 3 TO 6 FEET...HIGHEST FAR OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
832 
WHUS74 KMOB 270908
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
308 AM CST THU NOV 27 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUE EARLY THIS MORNING 
OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM...

.STRONG WEST WINDS WILL BECOME NORTH TO NORTHWEST THIS MORNING AS A
COLD FRONT QUICKLY MOVES THROUGH THE MARINE AREA. WINDS WILL DIMINISH
SOME BY LATE MORNING INTO THE AFTERNOON...BUT SMALL CRAFT SHOULD
CONTINUE TO EXERCISE CAUTION OVER THE OPEN GULF WATERS. 

GMZ631-632-271015-
/O.CAN.KMOB.SC.Y.0055.000000T0000Z-141127T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
308 AM CST THU NOV 27 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE WEAKENED TO BELOW ADVISORY LEVELS OF 20 KNOTS. THEREFORE...
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

GMZ650-655-670-675-271500-
/O.CON.KMOB.SC.Y.0055.000000T0000Z-141127T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
308 AM CST THU NOV 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: WEST WINDS AROUND 25 KNOTS BECOMING NORTHWEST TO NORTH
  WINDS AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 10:59 PM CST, 4 hours 6 minutes earlier.

Area forecast discussion, Nov 25, 10:59 PM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1059 PM CST TUE NOV 25 2014

.UPDATE...HAVE UPDATED FOR RAIN HAVING ENDED OVER MUCH OF THE AREA
EXCEPT FOR THE EASTERNMOST PORTION. MADE ADJUSTMENTS TO CLOUD COVER
BASED ON CLEARING BEGINNING OVER INTERIOR SOUTHEAST MISSISSIPPI WITH
OTHER MINOR ADJUSTMENTS. /29

&&

.AVIATION...
06Z ISSUANCE...VFR CONDITIONS WILL CONTINUE FOR THE NEXT 24 HOURS
WITH DRY CONDITIONS. NORTHWEST WINDS NEAR 10 KNOTS BECOME WESTERLY BY
LATE WEDNESDAY AFTERNOON. /29

&&

.PREV DISCUSSION... /ISSUED 615 PM CST TUE NOV 25 2014/

UPDATE...HAVE UPDATED FOR THE EXPIRATION OF THE HIGH SURF ADVISORY.
REMAINING PACKAGE IS ON TRACK. /29

PREV DISCUSSION... /ISSUED 354 PM CST TUE NOV 25 2014/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...NEARLY STATIONARY
SURFACE COLD FRONT REMAINS WELL EAST OF THE AREA THIS AFTERNOON...
BUT DEVELOPING LOW PRESSURE ALONG THE FRONT IS CREATING ENOUGH
ISENTROPIC LIFTING NORTH OF THE BOUNDARY FOR CONTINUED RAIN AND
SHOWERS OVER OUR EASTERN FLORIDA PANHANDLE COUNTIES. THE SFC LOW
INTENSIFIES THIS EVENING AS IT MOVES TOWARD AND ACROSS CENTRAL
FLORIDA. THIS COMBINED WITH FAVORABLE LOCATION OF THE RIGHT REAR
QUADRANT OF AN UPPER JET MOVING UP ACROSS THE OHIO VALLEY AND A
STRONG MID LEVEL SHORTWAVE APPROACHING FROM THE WEST WILL ALLOW FOR
THE PCPN TO OUR EAST TO EXPAND A LITTLE MORE TO THE NORTHWEST ACROSS
THE EASTERN PORTIONS OF OUR FCST AREA THIS EVENING (MAINLY AREAS
ALONG AND SOUTH OF I-65). AS MENTIONED BY PREVIOUS SHIFT...THERE
WILL LIKELY BE A SHARP CUTOFF TO THE RAIN THE FURTHER WEST YOU GO.
HOWEVER...AFTER MIDNIGHT TONIGHT RAINS WILL BE MOVING RAPIDLY EAST
OUT OF THE FCST AREA AS THE UPPER DYNAMICS QUICKLY LIFT OUT...
FINALLY SWEEPING THE LINGER SFC FRONT WELL OUT OF THE FCST AREA.
SKIES WILL QUICKLY CLEAR FROM WEST TO EAST AS THE SHORTWAVE
PROGRESSES THROUGH THE AREA LATE TONIGHT.

A HIGH PRESSURE RIDGE WILL BRIEFLY BUILD OVER THE REGION ON
WEDNESDAY...BUT AS ANOTHER STRONG UPPER LEVEL SHORTWAVE MOVES ACROSS
THE MIDWEST...ANOTHER QUICK MOVING FRONT WILL APPROACH AND MOVE
ACROSS THE FCST AREA BY LATE WEDNESDAY NIGHT. WITH THE LACK OF DEEP
MOISTURE OVER THE AREA...NOT EXPECTING ANYTHING MORE THAN A
REINFORCEMENT OF THE COOLER DRIER AIR AND THE NW-N WIND FLOW WITH THE
PASSAGE OF THIS FRONT.

A CHILLY NIGHT EXPECTED TONIGHT...WITH LOWS DROPPING INTO THE LOW TO
MID 30S WEST OF I-65 WITH UPPER 30S TO LOWER 40S FURTHER EAST AND
DOWN ALONG THE COAST. HIGHS ON WEDNESDAY GENERALLY IN THE LOWER 60S
EASTERN AND COASTAL COUNTIES AND IN THE MID 60S OVER INTERIOR
WESTERN COUNTIES. LOWS WEDNESDAY NIGHT INTO EARLY THANKSGIVING
MORNING IN THE MID 30S OVER ALL INLAND AREAS...AND IN THE UPPER 30S
TO LOWER 40S NEARER AND ALONG THE COAST. 12/DS

LONG TERM (THANKSGIVING DAY THROUGH TUESDAY)...MID TO UPPER TROF
AXIS MOVES EAST TO THE EASTERN SEABOARD BY MIDDAY THU WITH A SURFACE
COLD FRONT EXITING TO THE EAST BY 12Z THU. THIS PATTERN WILL LEAD TO
MOSTLY SUNNY SKIES FOR THANKSGIVING DAY WITH BREEZY NORTHERLY WINDS
THROUGH EARLY EVENING. THE BETTER WINDS DURING THE DAY ON THU WILL
MAKE CONDITIONS FEEL MORE FALL LIKE THROUGHOUT THE DAY. UPPER FLOW
BECOMES MORE ZONAL LATE THU AND CONTINUES THROUGH EARLY NEXT WEEK
WITH A BROAD SURFACE RIDGE OF HIGH PRESSURE MOVING FROM THE CENTRAL
PLAINS STATES TO THE ATLANTIC SEABOARD THROUGH SAT THEN FURTHER EAST
OVER THE WESTERN ATLANTIC BY EARLY NEXT WEEK. NORTHERLY WINDS WILL
BEGIN TO DIMINISH EARLY THU NIGHT SHIFTING MOSTLY SOUTH BY LATE FRI
AS HIGH PRESSURE OVER THE MUCH OF THE EASTERN HALF OF THE COUNTRY
CONTINUES TO SHIFT EAST. A LIGHT SOUTHERLY FLOW DEVELOPS BY LATE FRI
AND CONTINUES THROUGH THE WEEKEND THEN BUILDS SLIGHTLY BY EARLY NEXT
WEEK. WITH THE BETTER ONSHORE FLOW NEAR THE SURFACE TEMPS WILL BEGIN
TO WARM ESPECIALLY OVER THE WEEKEND INTO EARLY NEXT WEEK WITH BETTER
LOW LEVEL MOISTURE MOVING INLAND RESULTING IN SFC DEWPTS IN THE MID
TO UPPER 50S TO NEAR 60 BY SUN IN TO EARLY NEXT WEEK. THE MAIN
CONCERN WITH THIS PATTEN WILL BE THE ONSET OF ADVECTION FOG MOSTLY
OVER THE LOWER HALF OF THE CWFA BY SUN NIGHT INTO EARLY MON.
SOUTHERLY FLOW AND BETTER MOISTURE ADVECTION WILL CONTINUE OVER THE
FORECAST AREA THROUGH MIDWEEK AHEAD OF AN APPROACHING COLD FRONT
WHICH IS EXPECTED TO MOVE ACROSS THE REGION LATE THU INTO FRI.
OTHERWISE...MADE LITTLE TO NO TWEAKS TO THE EXTENDED GRIDS FOR NOW.
HIGH TEMPS WILL BE IN THE UPPER 50S TO LOWER 60S BOTH THU AND FRI
WARMING TO THE UPPER 60S TO LOWER 70S OVER THE WEEKEND AND THE EARLY
NEXT WEEK. THE WARMING TREND CONTINUES THROUGH MIDWEEK. LOW TEMPS
WILL BE IN MID TO UPPER 30S FRI MORNING THEN WARM TO THE MID 40S TO
THE WEST AND THE UPPER 30S TO THE EAST SAT THEN THE LOWER TO MIDDLE
50S FOR ALL AREAS THROUGH EARLY NEXT WEEK. 32/EE

AVIATION...
26/00Z TAF ISSUANCE...GENERALLY VFR CONDITIONS THROUGH EARLY
WEDNESDAY WITH PRIMARILY HIGH CLOUDS...BUT LOWER A BIT SLIGHTLY LATE
TONIGHT ESPECIALLY OVER EASTERN HALF OF FCST AREA. SOME LIGHT RAIN
POSSIBLE DURING THE OVERNIGHT...ESPECIALLY OVER FLORIDA PANHANDLE
AND INTERIOR SOUTH CENTRAL ALABAMA. PRIMARILY A WIND FCST...WITH SFC
WINDS FROM THE NORTHWEST TO NORTH AT 10 TO 15 MPH...WITH POSSIBLE
HIGHER GUSTS NEAR THE COAST. 12/DS

MARINE...A MODERATE TO STRONG NORTHWEST WIND FLOW WILL CONTINUE
OVER THE COASTAL WATERS TONIGHT...AND A SMALL CRAFT ADVISORY REMAINS
IN EFFECT. LATE TONIGHT INTO WEDNESDAY WINDS RELAX BRIEFLY AND
BECOME MORE WESTERLY AS SFC HIGH PRESSURE RIDGES IN FROM THE WEST.
WINDS BECOME NORTHWESTERLY AGAIN...AND LIKELY INCREASE TO SMALL
CRAFT ADVISORY LEVELS AGAIN LATE WEDNESDAY NIGHT INTO EARLY THURSDAY
WITH THE PASSAGE OF ANOTHER QUICK MOVING COLD FRONT. NO SHOWERS OR
STORMS ARE EXPECTED WITH THIS FRONTAL PASSAGE. LATE WEEK AND THROUGH
THE WEEKEND...WINDS WEAKEN AND VEER NE-E-SE. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      36  62  40  60  38 /  10  00  05  00  00
PENSACOLA   40  62  43  60  40 /  10  00  05  00  00
DESTIN      45  62  46  58  43 /  70  00  10  00  00
EVERGREEN   37  61  34  58  35 /  10  00  10  00  00
WAYNESBORO  32  64  36  58  34 /  10  05  05  00  00
CAMDEN      35  60  34  57  34 /  10  05  05  00  00
CRESTVIEW   38  61  37  61  36 /  70  00  10  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...

&&
Hazardous weather outlook, Nov 25, 4:05 AM CST, 23 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
405 AM CST TUE NOV 25 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
405 AM CST TUE NOV 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A HIGH RISK OF RIP CURRENTS CONTINUES THROUGH THIS AFTERNOON ALONG
THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-261200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
405 AM CST TUE NOV 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG OFFSHORE WINDS WILL CONTINUE TODAY...WITH WINDS GRADUALLY
BEGINNING TO DECREASE TONIGHT. SMALL CRAFT ADVISORIES ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MODERATE TO STRONG SOUTHWEST TO WEST FLOW DEVELOPS WEDNESDAY
EVENING AND BECOMES OFFSHORE BY EARLY THURSDAY...PERSISTING INTO
THURSDAY NIGHT. THIS WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL
CRAFT.

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.